# SDR SWAA2022033179735

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 L/H STRINGER 25. / CRACK ON FCB STR 25 L/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103 REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION AT BS 500D+11' TO 536 STR 25L. IAW SRM 53-00-03-2R-1 PAR. 4. STEP A -B] RECEIVED; AND VERIFIED FOR STRINGER SECTION HFAB53-STS-011 FORMED; HEAT TREATED AND DRY PEN INSPECTED ; LOCATED BTW B/S 500D+10'-540 STR 25 L/H ON CUSTOMER RO NO :859012-SWA RECEIPT # 1484421 AND HAT SECTION :HFAB53-HS-011 LOCATED BTW B/S 500D-520 CUSTOMER RO NO :859000-SWA RECEIPT #1484330  LOCATED AND DRILLED IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:; VERIFIED FOR STRINGER SECTION HFAB53-STS-011 FORMED; HEAT TREATED AND DRY PEN INSPECTED ; LOCATED BTW B/S 500D+10'-540 STR 25 L/H ON CUSTOMER RO NO :859012-SWA RECEIPT # 1484421 AND HAT SECTION :HFAB53-HS-011 LOCATED BTW B/S 500D-520 CUSTOMER RO NO :859000-SWA RECEIPT #1484344 LOCATED AND DRILLED IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:;[09] VERIFIED CORRECTIVE ACTION 8. OK TO TREAT AND PRIME.;[10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEPS I -J . REQUES OK TO INSTALL. INSTALLED REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 STR 25 LH IAW SRM 53-00-03-2R-1 FIG 205;UPDATE STEP#15 : INSTALLED REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 540 STR 25 LH IAW SRM 53-00-03-2R-1 REPAIR 1 FIG 205 AND DWG 143A3230 REV: AND 143A0060 REV:A;
